Hail, Pine
- When
- September 3, 4:00 PM CST
- Where
- Pine County, 5.44 mi WSW of Groningen
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.130, -93.030
There was dime sized hail.
Thunderstorms dropped hail and brought damaging wind to some areas of northeast Minnesota.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DLH wrote it up.
Thunderstorms dropped hail and brought damaging wind to some areas of northeast Minnesota.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Sep 3, 1:50 PM CST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 250 PM CDT WED SEP 3 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 248 PM CDT WED SEP 3 2014 CONCERN FOR SHORT TERM IS TSTM/SVR TSTM CHANCES FOR LATE THIS AFTERNOON AND TONIGHT THEN ON THURSDAY. CURRENT SURFACE ANALYSIS INDICATE AREA OF THUNDERSTORMS JUST SOUTH OF FORECAST AREA. COME OF THESE STORMS EARLIER WERE SEVERE BUT NOW CONTAIN MAINLY HEAVY RAIN (1-2 INCHES IN AN HOUR). ANOTHER BROKEN LINE OF THUNDERSTORMS EXTENDS FROM NORTHERN ITASCA TO THE ARROWHEAD REGION. THIS IS ASSOCIATED WITH A WARM FRONT PUSHING NORTH THE FOCUS FOR TONIGHT IS TSTM LOCATIONS/SVR CHANCES. AN AREA OF STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN DEVELOPED ALONG A LINE FROM FSD TO MPX. THE LINE HAS SLOWLY MOVED NORTH DURING THE DAY AND IS ALONG THE SOUTHERN FORECAST REGION. THIS AREA OF PRECIPITATION HAS CURTAILED SOME OF THE MOISTURE PUSH INTO THE AREA. DEWPOINTS ARE IN THE UPPER 50S TO MIDDLE 60S WHILE SOUTH OF THE LINE...THEY ARE IN THE MIDDLE 60S TO LOWER 70S. SPC HAS THE AREA MAINLY SOUTH OF HIGHWAY 2 FOR A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE LATEST MODELS HAVE PUT THE STRONGEST DEVELOPMENT SOUTH OF DLH WITH THE BEST MOISTURE AND INSTABILITY. CAPES ARE FORECAST TO BE IN THE 1000-2000 RANGE AND GOOD 30-40 MPH DEEP SHEAR. THIS IS PROBABLY BEING REFLECTED CURRENTLY WITH THE PRECIPITATION. FOR TONIGHT...THE MODELS INDICATE THE STRONGEST THUNDERSTORMS WILL BE MAINLY SOUTH OF HIGHWAY 2. THERE WILL BE SOME STORMS FROM THE IRON RANGE TO THE ARROWHEAD THIS EVENING TO AN INSTABILITY AXIS IN THAT AREA. DAMAGING WIND AND LARGE HAIL WILL BE THE MAIN THREATS BUT CANNOT RULE OUT ANY TORNADOES THROUGH THIS EVENING. ANOTHER PROBLEM WILL BE RAINFALL AMOUNTS WITH THE HIGHER PW ATS (1.3-1.7) SO 1-2 INCHES OF RAIN IN A HOUR WOULD NOT BE OUT OF THE QUESTION. THE NEXT ROUND OF SEVERE WEATHER WILL BE ON THURSDAY WITH THE COLD FRONT MOVING THROUGH THE REGION. DEWPOINTS WILL CLIMB INTO THE MIDDLE 60S TO LOWER 70S MAINLY SOUTH OF DH INTO NW WI. THE FRONT WILL MOVE THROUGH AREA THURSDAY AFTERNOON AND EVENING DEVELOPING THUNDERSTORMS ALONG IT. SPC HAS THE REGION EAST OF A LINE FROM INL TO AIT INTO NW WI IN A SLIGHT RISK. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 248 PM CDT WED SEP 3 2014 THURSDAY NIGHT THROUGH TUESDAY... RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL BE EXITING THE REGION TO THE EAST THUR NIGHT AS A DEEP AREA OF LOW PRESSURE MOVES INTO ONTARIO. THE GREATEST THREAT FOR PRECIP LOOKS TO BE ACROSS THE ARROWHEAD AND INTO N-CENTRAL WI. THE OTHER CONCERN WILL BE GUSTY NW WINDS. A VERY TIGHT SFC PRES GRADIENT WILL SET UP ACROSS NRN MN THUR NIGHT AND THROUGH THE DAY FRIDAY...WHICH WILL INDUCE SUSTAINED WINDS 10 TO 20 MPH...AND GUSTS UP TO 25 MPH. HIGH PRESSURE BUILDS IN FROM THE WSW ON FRIDAY AS AN UPPER WAVE AND ASSOCIATED SFC INFLECTION TRACK EWD THROUGH SRN CANADA. THIS TROUGH IS EXPECTED TO REMAIN NORTH OF THE BORDER AS THE HIGH TO THE SOUTH DOMINATES AND KEEPS MUCH OF THE UPPER MIDWEST DRY THROUGH SUNDAY NIGHT. THE NEXT TROUGH MOVES INTO THE NRN PLAINS SUNDAY NIGHT AND LIFTS NEWD INTO THE UPPER MIDWEST ON MONDAY. THIS SYSTEM WILL BRING ADDITIONAL CHANCES FOR SHOWERS AND STORMS TO THE NORTHLAND THROUGH TUESDAY. TEMPERATURES EARLY IN THE EXTENDED PERIOD WILL START OFF SLIGHTLY COOLER WITH HIGHS IN THE MID TO UPPER 60S AND OVERNIGHT LOWS IN THE 40S AND LOWER 50S. WOULD NOT BE SURPRISED TO SEE QUITE A FEW UPPER 30S ACROSS THE INLAND ARROWHEAD REGION SAT MORNING. A WARM UP LATE IN THE WEEKEND AND EARLY NEXT WEEK WILL PUSH HIGHS BACK INTO THE LOWER 70S AND OVERNIGHT LOWS INTO THE MID TO UPPER 50S. HOWEVER ANOTHER COOL DOWN IS POSSIBLE GOING INTO THE LATTER HALF OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1229 PM CDT WED SEP 3 2014 LINE OF THUNDERSTORMS TO THE SOUTH WILL SLOWLY ENCROACH UPON THE REGION THROUGH THE AFTERNOON. MODEL GUIDANCE IS KEEPING THE STORMS FROM TRACKING TOO FAR NORTH...BUT WILL CLIP BRD AND DLH AND PUSH ACROSS HYR THROUGH THE EVENING. A SECONDARY LINE OF WEAKER CONVECTION WILL DEVELOP OVER NE MN THIS AFTERNOON AND LINGER OVER THE REGION TONIGHT AS WELL. WILL LIKELY SEE FOG DEVELOP BEHIND THE SYSTEM WITH LIFR CIGS/VSBYS AND SOME -DZ POSSIBLE ALONG THE NORTH SHORE AND AROUND DLH. A FEW LIGHT RAIN SHOWERS ARE POSSIBLE THURSDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... DLH 62 70 53 65 / 70 40 20 10 INL 57 72 46 64 / 40 50 30 10 BRD 64 76 52 67 / 90 20 10 0 HYR 66 83 54 67 / 90 50 30 10 ASX 63 81 55 67 / 70 60 30 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...STEWART LONG TERM...BJT AVIATION...BJT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 403 AM CDT WED SEP 3 2014 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-041200- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 403 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE WILL BE INCREASING CHANCES OF THUNDERSTORMS LATE THIS MORNING THROUGH THIS EVENING OVER NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. THERE IS THE POTENTIAL THAT STORMS COULD BECOME SEVERE...ESPECIALLY FOR AREAS SOUTH OF HIGHWAY 2. LARGE HAIL...DAMAGING WINDS...AND HEAVY DOWNPOURS ARE THE MAIN THREATS. THERE IS EVEN THE POTENTIAL FOR TORNADOES. PLEASE STAY TUNED FOR THE LATEST UPDATES ON THIS POTENTIAL FOR SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE OVER PARTS OF THE NORTHLAND THURSDAY AND THURSDAY EVENING WHEN A LOW PRESSURE SYSTEM AND ITS COLD FRONT MOVE THROUGH THE REGION. SOME STORMS COULD BE STRONG TO SEVERE THURSDAY AFTERNOON AND EVENING...PRIMARILY IN PARTS OF NORTHWEST WISCONSIN. THERE IS THE POTENTIAL OF GUSTY WINDS AND LARGE HAIL. THUNDERSTORMS ARE POSSIBLE OVER THE NORTHLAND MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-041200- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 403 AM CDT WED SEP 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY OVER WESTERN LAKE SUPERIOR LATE THIS AFTERNOON AND THIS EVENING. THERE IS THE POTENTIAL FOR STRONG TO SEVERE STORMS. LARGE HAIL...DAMAGING WINDS...AND HEAVY DOWNPOURS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE INCREASING EASTERLY WINDS OVER WESTERN LAKE SUPERIOR THURSDAY NIGHT. THE COMBINATION OF THE WINDS AND RESULTING WAVES COULD CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT. THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR MONDAY AND TUESDAY. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
401 PM CDT WED SEP 3 2014
MNZ033-034-036-032130-
CROW WING-SOUTH AITKIN-SOUTH CASS-
401 PM CDT WED SEP 3 2014
...STRONG TO SEVERE THUNDERSTORMS SLOWLY APPROACHING SOUTHERN CROW
WING AND AITKIN COUNTIES...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS LOCATED FROM NEAR LITTLE
FALLS TO ONAMIA. STORMS WERE MOVING EAST-NORTHEAST AT 15 TO 20 MPH.
THESE STORMS WILL SLOWLY MOVE INTO SOUTHERN PORTIONS OF CROW WING
AND AITKIN COUNTIES BETWEEN 3 AND 4 PM CDT...AFFECTING AREAS FROM
FORT RIPLEY... TO LAKE MILLE LACS... TO MCGRATH.
IF STORMS MAINTAIN THEIR PRESENT INTENSITY...SOME WARNINGS WILL
LIKELY BE NEEDED FOR THE STRONGEST STORMS...WHICH WILL BE CAPABLE OF
PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...TORRENTIAL
DOWNPOURS...GUSTY WINDS UP TO 35 MPH...AND NEARLY CONTINUOUS
LIGHTNING.
OTHER LOCATIONS IMPACTED INCLUDE...
ERSKIN LAKE... PINE CENTER... CAMP LAKE...
GARRISON... MALMO... WEALTHWOOD...
PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER
INFORMATION...AND POSSIBLE WARNINGS. ANYONE ON OR NEAR THE MANY
AREA LAKES SHOULD CONSIDER SEEKING SAFE SHELTER ON SHORE
NOW...BEFORE THE STORMS AND LIGHTNING THREAT ARRIVES.
LAT...LON 4634 9444 4641 9306 4615 9306 4615 9342
4624 9344 4623 9380 4615 9381 4615 9436
4620 9440 4624 9440 4626 9436 4629 9436
4632 9443
MILLERSPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
402 PM CDT WED SEP 3 2014
MNZ033-034-036-032130-
CROW WING-SOUTH AITKIN-SOUTH CASS-
402 PM CDT WED SEP 3 2014
...STRONG TO SEVERE THUNDERSTORMS SLOWLY APPROACHING SOUTHERN CROW
WING AND AITKIN COUNTIES...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG TO SEVERE THUNDERSTORMS LOCATED FROM NEAR LITTLE
FALLS TO ONAMIA. STORMS WERE MOVING EAST-NORTHEAST AT 15 TO 20 MPH.
THESE STORMS WILL SLOWLY MOVE INTO SOUTHERN PORTIONS OF CROW WING
AND AITKIN COUNTIES BETWEEN 4 AND 5 PM CDT...AFFECTING AREAS FROM
FORT RIPLEY... TO LAKE MILLE LACS... TO MCGRATH.
IF STORMS MAINTAIN THEIR PRESENT INTENSITY...SOME WARNINGS WILL
LIKELY BE NEEDED FOR THE STRONGEST STORMS...WHICH WILL BE CAPABLE OF
PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...TORRENTIAL
DOWNPOURS...GUSTY WINDS UP TO 35 MPH...AND NEARLY CONTINUOUS
LIGHTNING.
OTHER LOCATIONS IMPACTED INCLUDE...
ERSKIN LAKE... PINE CENTER... CAMP LAKE...
GARRISON... MALMO... WEALTHWOOD...
PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER
INFORMATION...AND POSSIBLE WARNINGS. ANYONE ON OR NEAR THE MANY
AREA LAKES SHOULD CONSIDER SEEKING SAFE SHELTER ON SHORE
NOW...BEFORE THE STORMS AND LIGHTNING THREAT ARRIVES.
LAT...LON 4634 9444 4641 9306 4615 9306 4615 9342
4624 9344 4623 9380 4615 9381 4615 9436
4620 9440 4624 9440 4626 9436 4629 9436
4632 9443
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
424 PM CDT WED SEP 3 2014
MNZ011-012-032145-
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
424 PM CDT WED SEP 3 2014
...STRONG THUNDERSTORM ENTERING NORTHWESTERN LAKE COUNTY...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FOURTOWN LAKE...MOVING NORTHEAST AT 20 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
FOURTOWN LAKE... BASSWOOD LAKE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4820 9169 4814 9168 4811 9163 4812 9157
4811 9155 4808 9155 4796 9184 4813 9198
4822 9178 4822 9173
KKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
435 PM CDT WED SEP 3 2014
MNZ033-034-036-038-032150-
CROW WING-PINE-SOUTH AITKIN-SOUTH CASS-
435 PM CDT WED SEP 3 2014
...STRONG TO SEVERE THUNDERSTORMS CONTINUE TO SLOWLY APPROACH
SOUTHERN CROW WING...AITKIN AND PINE COUNTIES...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS LOCATED FROM
JUST EAST OF LITTLE FALLS TO THE SOUTHEAST SIDE OF LAKE MILLE
LACS. STORMS WERE MOVING EAST-NORTHEAST AT 15 TO 20 MPH.
THESE STORMS WILL SLOWLY MOVE INTO SOUTHERN PORTIONS OF CROW WING...
AITKIN AND PINE COUNTIES THROUGH 5 PM CDT...AFFECTING AREAS FROM
FORT RIPLEY... TO LAKE MILLE LACS... TO MCGRATH AND FINLAYSON.
IF STORMS MAINTAIN THEIR PRESENT INTENSITY...SOME WARNINGS WILL
LIKELY BE NEEDED FOR THE STRONGEST STORMS...WHICH WILL BE CAPABLE OF
PRODUCING QUARTER TO HALF DOLLAR SIZE HAIL...TORRENTIAL
DOWNPOURS...GUSTY WINDS UP TO 35 MPH...AND NEARLY CONTINUOUS
LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
MCGRATH... DADS CORNER... FINLAYSON...
HINCKLEY...
PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER
INFORMATION...AND POSSIBLE WARNINGS. ANYONE ON OR NEAR THE MANY
AREA LAKES SHOULD CONSIDER SEEKING SAFE SHELTER ON SHORE
NOW...BEFORE THE STORMS AND LIGHTNING THREAT ARRIVES.
LAT...LON 4626 9436 4631 9437 4637 9307 4632 9276
4593 9288 4595 9315 4599 9314 4599 9307
4615 9307 4615 9343 4624 9344 4623 9380
4615 9381 4615 9436 4620 9440 4624 9440
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
446 PM CDT WED SEP 3 2014
MNZ036-038-032200-
PINE-SOUTH AITKIN-
446 PM CDT WED SEP 3 2014
...STRONG THUNDERSTORM MOVING INTO AITKIN AND PINE COUNTIES...
AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF FRIESLAND...MOVING EAST AT 40
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY
HEAVY DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
BANNING STATE PARK... SANDSTONE... FRIESLAND...
FINLAYSON...
BIG PINE LAKE 3...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GET OFF AREAS LAKES
AND SEEK SHELTER ON SHORE.
LAT...LON 4615 9308 4615 9335 4620 9338 4621 9338
4630 9293 4621 9281 4607 9286 4606 9307
MILLERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
500 PM CDT WED SEP 3 2014
MNZ036-038-032215-
PINE-SOUTH AITKIN-
500 PM CDT WED SEP 3 2014
...STRONG THUNDERSTORM MOVING INTO PINE COUNTY...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FINLAYSON...MOVING EAST AT
35 MPH.
THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND GUSTS UP
TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND EXTREMELY HEAVY
DOWNPOURS...
LOCATIONS IMPACTED INCLUDE...
FRIESLAND... FINLAYSON... SANDSTONE...
RUTLEDGE... ASKOV... BANNING STATE PARK...
GRINDSTONE LAKE... BIG PINE LAKE 3...
INTERSTATE 35 AROUND SANDSTONE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GET OFF AREA LAKES
IMMEDIATELY AND SEEK SHELTER ON SHORE.
LAT...LON 4608 9307 4615 9307 4615 9308 4615 9319
4622 9321 4631 9275 4609 9272
MILLERThe Duluth radar (KDLH), 101 km away, was scanning. The volume nearest the first event began at 21:57 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
There was dime sized hail.
There were trees down on County Road 11. There was quarter sized hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2014Every state in 2014This day in weather historyWarnings in Minnesota, September 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535233, 535236, 535234, 535235.